# SDR CALA2018022700826

- Difficulty date: February 27, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 69,146 hours, 10,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER SUPPLY AT  ROW 1LK AND 24AB NOT TESTING INDIVIDUALLY IAW TASK CARD 64-3351-1-3800, STEP B. SLAVED GOOD KNOWN BATTERY STILL NO GOOD, SUSPECT POWER SUPPLY. REPLACED THE POWER SUPPLIES AT SEATS 1KL AND 24AB, OPS CHECKED OK.
